# SDR IPXA06201

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 24,755 hours, 14,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCKING DEVICE BROKEN ON CREW ENTRY DOOR OUTER HANDLE. ORDERED FROM A300 IPC 52-11-11-09B ITEM 630. HARDWARE IN PARTS BAG HANGING FROM HANDLE. REMOVED AND REPLACED EXTERIOR CONTROL HANDLE PER AMM 52-11-21. OPS CHECK GOOD.
